# SDR USAA2014110400001

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 77,468 hours, 34,838 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE IS CONTACTING SIDE OF ACFT WHEN OPENING DOOR.  INSPECTED L1 SLIDE, WITHIN LIMITS IAW TYPICAL REPAIR TR320-5210-14-0839.
